# SDR VNAA2011090900004

- Difficulty date: September 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 16,701 hours, 16,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140027
- Part serial: 10163
- Condition: Damaged
- Location: Lt Wing
- Part time: 16,701 hours, 16,703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED BAGGAGE CART STRUCK LEFT WING OF AIRCRAFT DURING TAXI OUT FROM CLT.  FLAP FAIL MESSAGE REPORTED BY CREW AFTER BAGGAGE CART STRUCK WING.  PASSENGERS SENT TO TERMINAL BY BUS AND AIRCRAFT TOWED FOR INSPECTION AND REPAIR.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED LEFT INBOARD FLAP PANEL, LEFT INBOARD FLAP INBOARD ACTUATOR AND LEFT INBOARD FLAP INBOARD AFT FAIRING ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
